# SDR FDEA202201140069

- Difficulty date: January 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-300
- Aircraft serial: 42713
- Aircraft time: 12,895 hours, 5,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: 114T2400455
- Condition: Sheared
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

REFER TO HUB STRIKE DAMAGE TO LH SLAT UPON INSPECTION OF UNDERLYING STRUCTURE  AFTER REMOVAL OF BONDED PANEL ASSY 521ZB,  DISCOVERED HOLE IN LEFT WING FIXED LEADING EDGE  PANEL. HOLE IS APPROX. 2.5 X 2.0". COMPLIED WITH EA H-5720-T0366424 PART 1. "WING-SECONDARY WING STRCT-L/H WING LEADING   EDGE UNDER LE ACCESS PANEL 521ZB-DAMAGE SKIN".  REPAIRED FIXED LEADING EDGE.  REF   767 SRM  51-70-06-0G.
